MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO XS; MICRO CATHETER

ASAHI INTECC CORSAIR PRO XS; MICRO CATHETER
Model Number CSR135-21S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tip was dislodged in lesion.

Brand Name
CORSAIR PRO XS
Common Device Name
MICRO CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key14367144
Report Number3004718255-2022-00260
Device Sequence Number4712358
Product Code DQY
UDI-Device Identifier04547327123662
UDI-Public(01)04547327123662(17)240930(10)211008K171
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2022
Report Date (Section F) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCSR135-21S
Device Catalogue NumberCSR135-21S
Device Lot Number211008K171
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/04/2022
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Date Report Sent to FDA05/11/2022